Alert archive / New York / Hard Freeze Warnings in 2012
Hard Freeze Warning 1, NWS Buffalo, NY
NWS Buffalo, NY issued this hard freeze warning at Apr 28, 2012, 12:37 PM EDT for 16 counties in New York. It took effect at Apr 28, 2012, 11:00 PM EDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2012, 12:37 PM EDT (16:37 UTC)
- In effect from
- Apr 28, 2012, 11:00 PM EDT
- Expired
- Apr 29, 2012, 10:00 AM EDT
- In force
- 11 hr
- Issued by
- NWS Buffalo, NY
Counties Allegany County, NY, Cattaraugus County, NY, Cayuga County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Jefferson County, NY, Lewis County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 90 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 4.6 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1562 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
472 WWUS71 KBUF 281637 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1237 PM EDT SAT APR 28 2012 NYZ001>008-010>014-019>021-085-290045- /O.NEW.KBUF.HZ.W.0001.120429T0300Z-120429T1400Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON- LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...LOWVILLE...BUFFALO... BATAVIA...WARSAW...GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN... WELLSVILLE...ORCHARD PARK...SPRINGVILLE 1237 PM EDT SAT APR 28 2012 ...HARD FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT SUNDAY. * LOCATIONS...ALL OF WESTERN AND NORTH CENTRAL NEW YORK. * TIMING...LATE THIS EVENING THROUGH 10 AM SUNDAY MORNING. * TEMPERATURES...RANGING FROM THE LOW TO MID 20S ACROSS INTERIOR PORTIONS OF THE SOUTHERN TIER AND NORTH COUNTRY TO AROUND 30 NEAR THE SHORES OF LAKE ERIE AND LAKE ONTARIO. * IMPACTS...DAMAGE TO UNPROTECTED SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
4 follow-up statements
072 WWUS71 KBUF 281949 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 349 PM EDT SAT APR 28 2012 NYZ001>008-010>014-019>021-085-290400- /O.CON.KBUF.HZ.W.0001.120429T0300Z-120429T1400Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON- LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...LOWVILLE...BUFFALO... BATAVIA...WARSAW...GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN... WELLSVILLE...ORCHARD PARK...SPRINGVILLE 349 PM EDT SAT APR 28 2012 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT SUNDAY... * LOCATIONS...ALL OF WESTERN AND NORTH CENTRAL NEW YORK. * TIMING...LATE THIS EVENING THROUGH 10 AM EDT SUNDAY MORNING. * TEMPERATURES...RANGING FROM THE LOW 30S NEAR THE LAKES TO THE MID 20S INLAND. SHELTERED VALLEYS INT HE SOUTHERN TIER AND NORTH COUNTRY MAY SEE LOWER 20S. * IMPACTS...DAMAGE TO UNPROTECTED SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
312 WWUS71 KBUF 290154 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 954 PM EDT SAT APR 28 2012 NYZ001>008-010>014-019>021-085-291000- /O.CON.KBUF.HZ.W.0001.120429T0300Z-120429T1400Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON- LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...LOWVILLE...BUFFALO... BATAVIA...WARSAW...GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN... WELLSVILLE...ORCHARD PARK...SPRINGVILLE 954 PM EDT SAT APR 28 2012 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY... * LOCATIONS...ALL OF WESTERN AND NORTH CENTRAL NEW YORK. * TIMING...LATE THIS EVENING THROUGH 10 AM EDT SUNDAY MORNING. * TEMPERATURES...RANGING FROM THE LOW 30S NEAR THE LAKES TO THE MID 20S INLAND. SHELTERED VALLEYS IN THE SOUTHERN TIER AND NORTH COUNTRY WILL SEE LOWER 20S. * IMPACTS...DAMAGE TO UNPROTECTED SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ THOMAS
849 WWUS71 KBUF 290834 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 434 AM EDT SUN APR 29 2012 NYZ001>008-010>014-019>021-085-291400- /O.CON.KBUF.HZ.W.0001.000000T0000Z-120429T1400Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON- LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...LOWVILLE...BUFFALO... BATAVIA...WARSAW...GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN... WELLSVILLE...ORCHARD PARK...SPRINGVILLE 434 AM EDT SUN APR 29 2012 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * LOCATIONS...ALL OF WESTERN AND NORTH CENTRAL NEW YORK. * TIMING...THROUGH MID MORNING. * TEMPERATURES...IN THE MID TO UPPER 20S. * IMPACTS...DAMAGE TO UNPROTECTED SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ RSH
635 WWUS71 KBUF 291351 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 951 AM EDT SUN APR 29 2012 NYZ001>008-010>014-019>021-085-291500- /O.EXP.KBUF.HZ.W.0001.000000T0000Z-120429T1400Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON- LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...LOWVILLE...BUFFALO... BATAVIA...WARSAW...GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN... WELLSVILLE...ORCHARD PARK...SPRINGVILLE 951 AM EDT SUN APR 29 2012 ...HARD FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING... TEMPERATURES ACROSS THE FORECAST AREA HAVE RISEN ABOVE THE FREEZING MARK. $$
What forecasters said that day
The local office's own words before this hard freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this hard freeze warning went out at Apr 28, 11:18 AM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Apr 28, 11:18 AM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1118 AM EDT SAT APR 28 2012 .SYNOPSIS... HIGH PRESSURE NOSING SOUTHWARDS FROM NORTHERN ONTARIO WILL BRING US A FAIR BUT SEASONABLY COOL START TO THE WEEKEND...AS TEMPERATURES TODAY WILL AVERAGE SOME 10 TO 15 DEGREES BELOW NORMAL LATE APRIL VALUES. THE HIGH WILL SETTLE OVER THE REGION LATER TONIGHT AND SUNDAY. WHILE THIS WILL BRING US MORE FAIR WEATHER...IT WILL ALSO SUPPORT A COUPLE MORE NIGHTS WHERE WIDESPREAD HARD FREEZES WILL BE EXPECTED. TEMPERATURES WILL MODERATE SIGNIFICANTLY DURING THE UPCOMING WEEK. && .NEAR TERM /THROUGH TONIGHT/... NO SIGNIFICANT CHANGES TO THE MORNING FORECAST WITH THE UPDATE PRIMARILY TO UPDATE THE /NOW EXPIRED/ FREEZE WARNING HEADLINES. OTHERWISE...HIGH PRESSURE CENTERED OVER NORTHERN ONTARIO THIS MORNING WILL NOSE SOUTHWARDS ACROSS THE GREAT LAKES REGION THROUGH THE DAY. THIS WILL PROVIDE OUR FORECAST AREA WITH FAIR DRY WEATHER...ALBEIT ON THE COOL SIDE. A CHILLY NORTHWEST FLOW ALOFT WILL KEEP H85 TEMPS BELOW ZERO C... WHICH IN TURN WILL HOLD OUR NEAR SFC TEMPS AT BELOW NORMAL LEVELS. AFTERNOON TEMPERATURES WILL GENERALLY BE IN THE 40S...WITH A FEW 50 DEGREE READINGS POPPING UP IN THE SRN TIER VALLEYS AND IN THE TYPICALLY WARMER GENESEE VALLEY. THESE READINGS WILL BE A SOLID 10 TO 15 DEG F BELOW NORMAL LATE APRIL VALUES. THE CHALLENGE TODAY WILL BE THE CLOUD COVER...PARTICULARLY OVER THE WESTERN SOUTHERN TIER. A STALLED FRONTAL BOUNDARY WELL TO OUR SOUTH WILL SERVE AS A PATHWAY FOR A WEAK WAVE TO MOVE ACROSS VIRGINA. MID AND HIGH LEVEL CLOUD COVER ON ITS NORTHERN SIDE WILL COVER THE WESTERN SOUTHERN TIER...WITH THE CLOUDS THINNING FURTHER TO THE NORTH OVER THE GENESEE VALLEY AND FINGER LAKES REGION. AS A RESULT THE MOST ABUNDANT SUNSHINE WILL BE FOUND EAST OF LAKE ONTARIO. THE CORE OF THE LARGE SFC HIGH WILL SETTLE OVER THE UPPER GREAT LAKES TONIGHT. THIS WILL PUSH THE ABOVE MENTIONED FRONTAL BOUNDARY EVEN FURTHER TO THE SOUTH WITH THE ASSOCIATED CLOUD COVER BEING SHOVED OUT OF OUR FORECAST AREA. CLEAR SKIES...LIGHT WINDS AND A CHILLY AIRMASS WILL THEN COMBINE TO PRODUCE ANOTHER WIDESPREAD FREEZE. A HARD FREEZE WILL BE FOUND ACROSS THE SRN TIER AND EASTERN LAKE ONTARIO REGION WHERE MERCURY READINGS WILL DROP INTO THE LOW TO MID 20S. && .SHORT TERM /SUNDAY THROUGH TUESDAY NIGHT/... A QUASI OMEGA BLOCK ACROSS CANADA AND THE NORTHERN TIER OF STATES AT THE START OF THIS PERIOD WILL GIVE WAY TO A QUASI ZONAL FLOW TOWARD MIDWEEK. THIS WILL RESULT IN A TRANSITION FROM UNSEASONABLY COOL TEMPERATURES TO ABOVE NORMAL READINGS BY TUESDAY. HIGH PRESSURE CENTERED OVER NORTHERN ONTARIO PROVINCE SUNDAY MORNING WILL BUILD SOUTHWARD ACROSS EASTERN GREAT LAKES BY MONDAY MORNING. THE HIGH PRESSURE AREA WILL UNDERGO SOME ADDITIONAL MODIFICATION AND WE CAN EXPECT HIGH TEMPS ON SUNDAY TO BE A COUPLE DEGREES WARMER...IN THE UPPER 40S ACROSS THE NORTH COUNTRY TO THE LOWER 50S ACROSS THE REMAINDER OF THE FORECAST AREA. ANOTHER FREEZE IS LIKELY SUNDAY NIGHT WITH THE SURFACE HIGH CENTERED OVER NEW YORK STATE. RECORD LOWS FOR MONDAY MORNING AT BOTH BUFFALO (28F/1978) AND ROCHESTER (29F/1876) MAY STAND IF THE METROPOLITAN AREAS REALIZE LOW TEMPS IN THE LOW 30S...ALTHOUGH THE REST OF THE REGION WILL HAVE LOWS INTO THE UPPER 20S.. ON MONDAY...THE SURFACE HIGH IS FORECAST TO SLIDE OFF THE EAST COAST WHILE A WARM FRONT LIFTS NORTH FROM THE OHIO VALLEY. MORNING SUNSHINE WILL GIVE WAY TO A GRADUAL WEST TO EAST INCREASE IN MID AND HIGH LEVEL CLOUDS AS WARM AIR ADVECTION GETS UNDERWAY. EXPECT AREA TEMPERATURES TO MODERATE TO NEAR NORMAL LEVELS (UPR 50S TO LOWER 60S) AFTER A RATHER CHILLY WEEKEND. CLOUDS WILL CONTINUE TO THICKEN MONDAY NIGHT...WITH SHOWERS BECOMING LIKELY AS THE WARM FRONT LIFTS NORTH ACROSS NEW YORK STATE. THE INCREASE IN CLOUDS AND SOUTHEAST WINDS WILL RESULT IN NOTICEABLY MILDER TEMPERATURES COMPARED TO THE PREVIOUS TWO NIGHTS. THE CHANCE OF SHOWERS WILL MOVE OFF TO THE EAST DURING TUESDAY AS WARMER HIGH PRESSURE FROM THE PLAINS FOLLOWS THE FRONT. HIGHS ON TUESDAY WILL CLIMB ABOVE SEASONAL AVERAGE WITH READINGS IN THE UPPER 50S IN THE EAST TO THE MID 60S WEST OF THE FINGER LAKES. ZONAL FLOW ALOFT WILL MAINTAIN A STREAM OF HIGH AND MID CLOUDS ACROSS THE AREA ON TUESDAY NIGHT WITH OVERNIGHT LOWS IN THE MID TO UPPER 40S. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... MEDIUM RANGE MODELS AND ENSEMBLES CONTINUE TO SHOW A LESS AMPLIFIED UPPER LEVEL PATTERN REMAINING IN PLACE OVER THE CONUS DURING THIS PERIOD. THIS WILL RESULT IN ABOVE AVERAGE TEMPERATURES...BUT THERE WILL BE A CHANCE FOR SOME PCPN EACH DAY WITH A SERIES OF LOWS AND ASSOCIATED FRONTS FORECAST TO MOVE EAST ACROSS THE NATION. SINCE IT WILL BE DIFFICULT TO TIME THE PASSAGE OF THE VARIOUS LOWS AND FRONTS WITHIN THE ZONAL FLOW...WILL JUST MAINTAIN LOW CHANCE POPS FOR MEASURABLE PCPN EACH DAY. && .AVIATION /15Z SATURDAY THROUGH WEDNESDAY/... VFR CONDITIONS WILL PERSIST THROUGH THE FORECAST PERIOD AS HIGH PRESSURE WILL REMAIN FIRMLY IN CONTROL OF THE REGION. GENERALLY LIGHT WEST-NORTHWESTERLY FLOW WILL ALSO PERSIST THROUGH THE PERIOD WITH WINDS BECOMING LIGHT AND VARIABLE TONIGHT. OUTLOOK... SUNDAY AND MONDAY...VFR. TUESDAY AND WEDNESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS. && .MARINE... HIGH PRESSURE WILL PREVAIL ACROSS THE LAKES THIS WEEKEND WITH GENERALLY LIGHT NORTH-NORTHWESTERLY FLOW OF 10 KTS OR LESS. THIS WILL KEEP LAKE WATERS RELATIVELY CALM FOR THE WEEKEND WITH A LIGHT CHOP OF UP TO 2 FT POSSIBLE ALONG THE SOUTH SHORE OF LAKE ONTARIO. THE CALM CONDITIONS ON THE LAKES WILL PERSIST AT LEAST THROUGH MONDAY. A SERIES OF DISTURBANCES WILL CROSS THE EASTERN GREAT LAKES STARTING MONDAY NIGHT BRINGING PERIODS OF UNSETTLED WEATHER THROUGH MUCH OF THE COMING WEEK...HOWEVER WINDS/WAVES SHOULD GENERALLY STAY 15 KTS OR LESS THROUGH WEDNESDAY. && .CLIMATE... BOTH BUFFALO AND ROCHESTER'S APRIL MONTHLY TEMPERATURES HAVE BEEN NEAR NORMAL WITH BOTH CITIES AROUND A DEGREE FROM NORM. APRIL'S TEMPERATURE DEPARTURE IS A DRASTIC DIFFERENCE FROM MARCH 2012 WHEN BOTH CITIES HAD A SIGNIFICANTLY ABOVE NORMAL TEMPERATURE DEPARTURE. ONLY ONCE IN RECORDED HISTORY HAS THERE BEEN A COOLER APRIL THAN MARCH AND THAT OCCURRED FOR BUFFALO BACK IN 1946. THERE IS GOOD POTENTIAL FOR BOTH CITIES TO HAVE A COOLER APRIL THAN MARCH IN 2012. THROUGH THE 26TH OF APRIL BUFFALO'S AVERAGE APRIL TEMPERATURE IS 1.7 DEGREES COOLER THAN THE AVERAGE TEMPERATURE RECORDED IN MARCH 2012. FOR ROCHESTER...WHICH HAS BEEN SLIGHTLY WARMER THIS MONTH THROUGH THE SAME TIME SPAN...APRIL 2012 HAS BEEN 0.6 DEGREES COOLER THAN MARCH 2012. BELOW ARE THE YEARS AND TOP FIVE LOWEST SPREADS BETWEEN APRIL AVERAGE TEMPERATURE AND MARCH AVERAGE TEMPERATURE. BUFFALO YEAR APRIL AVG TEMPERATURE MINUS MARCH AVG TEMPERATURE 1946 -0.1 1898 2.3 1907 2.9 1903 3.0 1920 3.8 ROCHESTER YEAR APRIL AVG TEMPERATURE MINUS MARCH AVG TEMPERATURE 1898 0.8 1946 1.2 1907 2.8 1903 3.0 1995 3.1 && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...RSH NEAR TERM...RSH SHORT TERM...TJP/WCH LONG TERM...TJP AVIATION...WOOD MARINE...WOOD CLIMATE...THOMAS
Hazardous weather outlook, Apr 28, 5:07 AM EDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 507 AM EDT SAT APR 28 2012 NYZ001>008-010>014-019>021-085-290915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 507 AM EDT SAT APR 28 2012 ...FREEZE WARNING IN EFFECT UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING EARLY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS THE LIKELIHOOD OF ADDITIONAL HARD FREEZE SUNDAY NIGHT... PARTICULARLY EAST OF LAKE ONTARIO AND ACROSS THE WESTERN SOUTHERN TIER WHERE TEMPERATURES SHOULD ONCE AGAIN FALL INTO THE 20S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-290915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 507 AM EDT SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Hard Freeze Warnings in New York, 2012Every hard freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.